# SDR USAABB03029

- Difficulty date: March 1, 2003
- Submitted: March 13, 2003
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Engine: Ge CF680
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FOUR EMERGENCY LIGHTS INOPERATIVE AFT OF THE LEFT MID LAVATORY.  MAINTENANCE FOUND A WIRE LOOSE ON A LIGHT ASSEMBLY AND SECURED IT.
